MathSciNet Relay Station
MathSciNet bibliographic data
MR2213707 (2007c:46033) 46E30 (26D10 46E35)
Martín, Joaquim; Milman, Mario Symmetrization inequalities and Sobolev embeddings. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2335–2347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement